| Model Number |
MMT-523RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose levels of 53 mg/dl.The customer states they had trouble filling up the reservoir.The customer was assisted with troubleshooting and instructed on the proper way to fill the reservoir.There was no indication that the insulin pump over delivered insulin.The product was not returned for analysis.